# SDR RAIA00404007

- Difficulty date: April 16, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 12,601 hours, 12,617 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21624
- Part serial: 2575
- Condition: Inoperative
- Location: Mlg
- Part time: 132 hours, 77 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT OB BRAKE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 1 BRAKE ASSEMBLY.
